| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device will not power on.When the on/off button is pressed the device's screen flashes and the device powers off.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker determined that the cause of the reported issue was due to a failed oem pcb assembly.Stryker replaced the oem pcb assembly to resolve the reported issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.
Additional Manufacturer Narrative
Stryker further evaluated the removed oem pcb assembly and determined that the cause of the reported issue was due to a shorted power line.
Event or Problem Description